# SDR USAA2014111000012

- Difficulty date: November 8, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N556UW
- Make and model: Airbus A321-231
- Aircraft serial: 5244
- Aircraft time: 7,268 hours, 3,106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 5C EMER LIGHT INOPERATIVE.  REPLACED SEAT 5C EMER LIGHT ASSEMBLY IAW AMM 33-51-19. OPERATIONS CHECKED GOOD.
